# SDR FDEA202409111300

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO COMPARTMENT SEAT TRACK AT STATION 635 X=- 8.5 CRACKED.    APPROXIMATELY 2.5 INCHES. MAIN DECK - CARGO COMPARTMENT CRACKED SEAT TRACK APPROXIMATELY 2.5 INCHES AT   STATION 635 X= -8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING   SPLICES STATION 625 TO STATION 665 X= -8.5 AS PER MD11 SRM 53-00-52-2R FIGURE 201 REPAIR   1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
